MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SHORT V OSTEO 5MM X 7 3/4 IN; GENERAL/MISC INSTRUMENT

DEPUY ORTHOPAEDICS, INC. 1818910 SHORT V OSTEO 5MM X 7 3/4 IN; GENERAL/MISC INSTRUMENT
Catalog Number 242108000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the v chisel broke while removing the cement.
 
Additional Manufacturer Narrative
Additional narrative: examination of the submitted device confirmed the reported breakage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SHORT V OSTEO 5MM X 7 3/4 IN
Common Device Name
GENERAL/MISC INSTRUMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6767028
Report Number1818910-2017-22269
Device Sequence Number16497033
Product Code HWM
UDI-Device Identifier10603295122784
UDI-Public10603295122784
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242108000
Device Lot NumberSO2007628
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2017
Initial Date Received by Manufacturer 07/06/2017
Supplement Date Received by Manufacturer08/28/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1